Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Ilyashenko Yulij Sergeevich
(recent publications)
| by years | scientific publications | by types |



   2022
1. V. L. Arlazarov, A. Ya. Belov, V. O. Bugaenko, V. A. Vassiliev, A. L. Gorodentsev, S. A. Dorichenko, Yu. S. Ilyashenko, V. M. Imaykin, S. I. Komarov, A. G. Kushnirenko, Yu. P. Lysov, A. L. Semenov, V. M. Tikhomirov, A. K. Tolpygo, A. G. Khovanskii, P. A. Yakushkin, I. V. Yaschenko, “Nikolai Nikolaevich Konstantinov (obituary)”, Russian Math. Surveys, 77:3 (2022), 531–541  mathnet  crossref  crossref

   2021
2. O. V. Anashkin, P. M. Akhmet'ev, D. V. Balandin, M. K. Barinova, I. V. Boykov, V. N. Belykh, P. A. Vel'misov, I. Yu. Vlasenko, O. E. Galkin, S. Yu. Galkina, V. K. Gorbunov, S. D. Glyzin, S. V. Gonchenko, A. S. Gorodetski, E. V. Gubina, E. Ya. Gurevich, A. A. Davydov, L. S. Efremova, R. V. Zhalnin, A. Yu. Zhirov, E. V. Zhuzhoma, N. I. Zhukova, S. Kh. Zinina, Yu. S. Ilyashenko, N. V. Isaenkova, A. O. Kazakov, A. V. Klimenko, S. A. Komech, Yu. A. Kordyukov, V. E. Kruglov, E. V. Kruglov, E. B. Kuznetsov, S. K. Lando, Yu. A. Levchenko, L. M. Lerman, M. I. Malkin, D. S. Malyshev, V. K. Mamaev, T. Ph. Mamedova, V. S. Medvedev, T. V. Medvedev, D. I. Mints, T. M. Mitryakova, A. D. Morozov, A. I. Morozov, E. V. Nozdrinova, E. N. Pelinovsky, Ya. B. Pesin, A. S. Pikovsky, S. Yu. Pilyugin, G. M. Polotovsky, O. V. Pochinka, I. D. Remizov, P. E. Ryabov, A. S. Skripchenko, A. V. Slunyaev, S. V. Sokolov, L. A. Sukharev, E. A. Talanova, V. A. Timorin, S. B. Tikhomirov, V. F. Tishkin, D. V. Treschev, D. , “To the 75th anniversary of Vyacheslav Zigmundovich Grines”, Zhurnal SVMO, 23:4 (2021), 472–476  mathnet  crossref

   2020
3. N. B. Goncharuk, Yu. S. Ilyashenko, “Various Equivalence Relations in Global Bifurcation Theory”, Proc. Steklov Inst. Math., 310 (2020), 78–97  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)

   2019
4. N. Goncharuk, Y. Ilyashenko, N. Solodovnikov, “Global bifurcations in generic one-parameter families with a parabolic cycle on $S^2$”, Mosc. Math. J., 19:4 (2019), 709–737  mathnet (cited: 5)  crossref  mathscinet  isi  scopus (cited: 5);  mathscinet  zmath

   2018
5. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Russian Math. Surveys, 73:5 (2018), 935–939  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib
6. Yu. Ilyashenko, N. Solodovnikov, “Global bifurcations in generic one-parameter families with a separatrix loop on $S^2$”, Mosc. Math. J., 18:1 (2018), 93–115  mathnet (cited: 6)  crossref  isi (cited: 6)  scopus (cited: 6)

   2017
7. Poryadok i khaos v dinamicheskikh sistemakh, Sbornik statei. K 80-letiyu so dnya rozhdeniya akademika Dmitriya Viktorovicha Anosova, Trudy MIAN, 297, ed. Yu. S. Ilyashenko, A. G. Sergeev, MAIK Nauka/Interperiodika, M., 2017 , 343 pp.  mathnet
8. A. I. Aptekarev, A. L. Afendikov, F. I. Ataullakhanov, N. K. Balabaev, V. N. Biktashev, I. V. Biktasheva, R. M. Borisyuk, N. D. Vvedenskaya, R. D. Dagkesamanskii, Yu. G. Zarkhin, Yu. S. Ilyashenko, V. D. Lakhno, V. Yu. Lunin, N. L. Lunina, E. V. Nikolaev, V. S. Posvyanskii, M. A. Roitberg, V. S. Ryaben'kii, L. B. Ryashko, Ya. G. Sinai, V. M. Tikhomirov, A. A. Tokarev, A. G. Urzhumtsev, A. I. Khibnik, “To the memory of Èmmanuil Èl'evich Shnol'”, Russian Math. Surveys, 72:1 (2017), 185–198  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib
9. A. Chernavski, D. Fuchs, S. Gusein-Zade, Yu. Ilyashenko, O. Karpenkov, A. Kirillov, S. Lando, S. Matveev, M. Skopenkov, V. Tikhomirov, M. Tsfasman, V. Vassiliev, “Alexei Bronislavovich Sossinsky turns 80”, Mosc. Math. J., 17:3 (2017), 555–558  mathnet  crossref  isi
10. Yu. S. Il'yashenko, Mat. Pros., 21, MCCME, Moscow, 2017, 7–26  mathnet

   2016
11. Yu. S. Ilyashenko, “Finiteness theorems for limit cycles: a digest of the revised proof”, Izv. Math., 80:1 (2016), 50–112  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 1)  elib  elib  scopus

   2015
12. P. Etingof, S. Loktev, L. Rybnikov, S. Gusein-Zade, Yu. Ilyashenko, S. Lando, M. Tsfasman, V. Vassiliev, “Boris Feigin”, Mosc. Math. J., 15:2 (2015), 185–186  mathnet  crossref  mathscinet  isi
13. S. M. Gusein-Zade, Yu. S. Ilyashenko, S. K. Lando, Yu. I. Manin, N. S. Nadirashvili, D. Yu. Nogin, S. Yu. Rybakov, A. B. Sossinsky, A. I. Zykin, “M. Tsfasman, S. Vlăduţ”, Mosc. Math. J., 15:4 (2015), 607–608  mathnet  crossref  mathscinet  isi
14. Yu. S. Ilyashenko, Mat. Pros., 19, MCCME, Moscow, 2015, 70–71  mathnet
15. Yu. S. Ilyashenko, Mat. Pros., 19, MCCME, Moscow, 2015, 40–51  mathnet

   2014
16. V. L. Arlazarov, E. A. Dinitz, Yu. S. Ilyashenko, A. V. Karzanov, S. M. Karpenko, A. A. Kirillov, N. N. Konstantinov, M. A. Kronrod, O. P. Kuznetsov, L. B. Okun', P. A. Pevzner, A. L. Semenov, I. A. Faradzhev, B. V. Cherkasskii, A. G. Khovanskii, “Georgy Maksimovich Adelson-Velsky (obituary)”, Russian Math. Surveys, 69:4 (2014), 743–751  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib
17. Yu. Ilyashenko, “Complex length and persistence of limit cycles in a neighborhood of a hyperbolic polycycle”, Publ. Mat., 2014, EXTRA, 279–296  mathnet  crossref  mathscinet  isi (cited: 10)  elib  scopus

   2015
18. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref

   2013
19. D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov, “Rostislav Ivanovich Grigorchuk”, Mosc. Math. J., 13:4 (2013), 733–734  mathnet  crossref  isi

   2012
20. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Russian Math. Surveys, 67:3 (2012), 573–577  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib
21. Yu. S. Ilyashenko, I. S. Shilin, “Relatively unstable attractors”, Proc. Steklov Inst. Math., 277 (2012), 84–93  mathnet  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 1)
22. Yu. S. Ilyashenko, “Multidimensional Bony Attractors”, Funct. Anal. Appl., 46:4 (2012), 239–248  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
23. Yu. Ilyashenko, A. Negut, “Hölder properties of perturbed skew products and Fubini regained”, Nonlinearity, 25:8 (2012), 2377–2399  mathnet  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 10)  elib (cited: 5)  scopus (cited: 12)

   2011
24. Yu. Ilyashenko, “Thick attractors of boundary preserving diffeomorphisms”, Indag. Math. (N.S.), 22:3-4 (2011), 257–314  crossref  mathscinet  zmath  isi (cited: 10)  scopus (cited: 11)
25. Yu. Ilyashenko, “Weak total rigidity for polynomial vector fields of arbitrary degree”, Mosc. Math. J., 11:2 (2011), 259–263  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2013
26. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, Journal of Mathematical Sciences, 190:1 (2013), 1–7  mathnet  crossref  mathscinet

   2011
27. S. Gusein-Zade, Yu. Ilyashenko, V. Malyshev, S. Shlosman, Ya. Sinai, M. Tsfasman, “Robert Adolphovich Minlos”, Mosc. Math. J., 11:2 (2011), 403–404  mathnet
28. Yu. S. Ilyashenko, D. A. Ryzhov, D. A. Filimonov, “Phase-lock effect for equations modeling resistively shunted Josephson junctions and for their perturbations”, Funct. Anal. Appl., 45:3 (2011), 192–203  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 17)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 16)
29. Yu. Ilyashenko, V. Moldavskis, “Total rigidity of generic quadratic vector fields”, Mosc. Math. J., 11:3 (2011), 521–530  mathnet (cited: 3)  crossref  mathscinet  isi (cited: 4)  elib (cited: 1)  scopus (cited: 4)
30. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. Yu. Goritskii, N. V. Denisova, V. V. Zhikov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Olga Arsenjevna Oleinik”, J. Math. Sci. (N. Y.), 179:3 (2011), 345–346  mathnet  crossref  elib (cited: 4)

   2010
31. Yu. Ilyashenko, Jaume Llibre, “A restricted version of Hilbert's 16th problem for quadratic vector fields”, Mosc. Math. J., 10:2 (2010), 317–335  mathnet (cited: 3)  crossref  mathscinet  isi (cited: 4)  elib (cited: 1)  scopus (cited: 4)
32. V. M. Buchstaber, L. O. Chekhov, S. Yu. Dobrokhotov, S. M. Gusein-Zade, Yu. S. Ilyashenko, S. M. Natanzon, S. P. Novikov, G. I. Olshanski, A. K. Pogrebkov, O. K. Sheinman, S. B. Shlosman, M. A. Tsfasman, “Igor Krichever”, Mosc. Math. J., 10:4 (2010), 833–834  mathnet
33. S. B. Artemov, A. A. Belavin, V. M. Buchstaber, A. I. Esterov, B. L. Feigin, V. A. Ginzburg, E. A. Gorsky, Yu. S. Ilyashenko, A. A. Kirillov, A. G. Khovanskii, S. K. Lando, G. A. Margulis, Yu. A. Neretin, S. P. Novikov, S. B. Shlosman, A. B. Sossinsky, M. A. Tsfasman, A. N. Varchenko, V. A. Vassiliev, S. G. Vlăduţ, “Sabir Medgidovich Gusein-Zade”, Mosc. Math. J., 10:4 (2010), 831–832  mathnet
34. D. Anosov, V. Buchstaber, S. Gusein-Zade, Yu. Ilyashenko, A. Khovanskii, S. Lando, S. Novikov, A. Sossinsky, M. Tsfasman, V. Vassiliev, “Vladimir Igorevich Arnold”, Mosc. Math. J., 10:3 (2010), 481–483  mathnet  mathscinet
35. Yu. Ilyashenko, D. Volk, “Cascades of $\epsilon$-invisibility”, J. Fixed Point Theory Appl., 7:1 (2010), 161–188  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)  scopus (cited: 5)
36. Yu. Ilyashenko, “Thick attractors of step skew products”, Regul. Chaotic Dyn., 15:2-3 (2010), 328–334  mathnet (cited: 8)  crossref  mathscinet  zmath  adsnasa  isi (cited: 14)  elib (cited: 4)  scopus (cited: 14)
37. Yu. Ilyashenko, A. Negut, “Invisible parts of attractors”, Nonlinearity, 23:5 (2010), 1199–1219  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib (cited: 9)  scopus (cited: 10)
38. Yu. S. Ilyashenko, A. B. Sossinsky, “The independent University of Moscow”, Eur. Math. Soc. Newsl., 2010, no. 75, 38–44  mathscinet  zmath


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022